# SDR 2006UALA02134

- Difficulty date: November 3, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 54,933 hours, 30,063 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR Z ANGLE CORRODED BS 294.5 - BS 328 RBL 54 -RBL 55 STR 17R TO STR 17R.  REMOVED AND REPLACED Z ANGLE, REFERENCE SRM 51-40-02.
